# SDR AALA991388

- Difficulty date: September 13, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N709AA
- Make and model: Boeing 727223
- Aircraft serial: 22466
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Ventral Stairs
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

RDU - DURING OVERNIGHT MAINTENANCE, EMERGENCY EXIT OVERHEAD LIGHT AT VENTRAL STAIRS INOPERATIVE.  CLEANED AND ADJUSTED ELECTRICAL CONTACTS OF BATTERY/CHARGER TO EMERGENCY EXIT OVERHEAD LIGHT AT VENTRAL STAIRS.  SYSTEM GROUND CHECKED NORMAL OPERATION.  (M)
